MAUDE Adverse Event Report: SHENZHEN AS-TEC TECHNOLOGY CO LTD AUVON DUAL CHANNEL TENS UNIT MUSCLE STIMULATOR MACHINE; STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER

SHENZHEN AS-TEC TECHNOLOGY CO LTD AUVON DUAL CHANNEL TENS UNIT MUSCLE STIMULATOR MACHINE; STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER
Model Number AS8012
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Pain (1994); Burn, Thermal (2530)
Date of Event 01/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Product name is auvon dual channel tens unit muscle stimulator machine? model no.As8012; i bought it on (b)(6), the link is: (b)(6) problem: i got a sharp pain when i am using the tens unit and saw the pads left mild burns on my skin.It is like allergy symptoms and the skin was itching and redness for several days and recovered if i stopped using it.But if i restart using it, it left burns on the skins again.Company name is shenzhen yuwen e-commerce co., ltd.Manufacturer: shenzhen as-tec technology co, ltd.Fda safety report id # (b)(4).

Brand Name
AUVON DUAL CHANNEL TENS UNIT MUSCLE STIMULATOR MACHINE
Common Device Name
STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER
Manufacturer (Section D)
SHENZHEN AS-TEC TECHNOLOGY CO LTD
MDR Report Key11170158
Report NumberMW5098822
Device Sequence Number16872500
Product Code NUH
UDI-Device Identifier06971292001201
UDI-Public010697129200120111201010
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAS8012
Device Catalogue NumberAUAS20200824001
Device Lot NumberAUAS20200824001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;